Alert archive / Michigan / Flash Flood Warnings in 2013

Flash Flood Warning 8, NWS Northern Indiana

June 25, 2013Branch County, Hillsdale County, Saint Joseph County, Michigan

NWS Northern Indiana issued this flash flood warning at Jun 25, 2013, 8:31 PM EDT for Branch County, Hillsdale County, Saint Joseph County, Michigan. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2013, 8:31 PM EDT (00:31 UTC)
Expired
Jun 26, 2013, 2:30 AM EDT
In force
6 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
None

Counties Branch County, MI, Hillsdale County, MI, Saint Joseph County, MI

The radar

The Northern Indiana radar (KIWX), 89 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 8:33 PM EDTFLOODThree Rivers, MISTORM GUTTERS OVERSPILLING INTO LAWNS
Jun 25, 8:55 PM EDTFLOODColdwater, MIHUDSON STREET FLOODED CURB TO CURB

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 0.5 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2013-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 704 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2013-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
704 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
948 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

363 
WGUS53 KIWX 260031
FFWIWX
MIC023-059-149-260630-
/O.NEW.KIWX.FF.W.0008.130626T0031Z-130626T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
831 PM EDT TUE JUN 25 2013

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL HILLSDALE COUNTY IN SOUTHEAST MICHIGAN
  BRANCH COUNTY IN SOUTHWEST MICHIGAN
  ST. JOSEPH COUNTY IN SOUTHWEST MICHIGAN

* UNTIL 230 AM EDT WEDNESDAY

* AT 824 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN FROM A LINE OF THUNDERSTORMS OVER THE WARNED AREA. 
  TRAINED SPOTTERS ALSO REPORTED FOUR TO SIX INCHES OF WATER       
  COVERING THE ROADS IN STURGIS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HOWARDSVILLE...WASEPI...NOTTAWA...MOORE PARK...LEONIDAS...
  FINDLEY...FAIRFAX...FISHERS LAKE...COREY LAKE...CLEAR LAKE...THREE
  RIVERS...MENDON...COLON...CENTREVILLE...HODUNK...BATAVIA...MATTESON
  LAKE...MARBLE LAKE...SHERWOOD...QUINCY...COLDWATER...BRONSON...
  PITTSFORD...OSSEO...LAKE WILSON...LONG LAKE...BEAR LAKE...NORTH
  ADAMS...JONESVILLE...HILLSDALE AND ALLEN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN
THE WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 4201 8437 4177 8437 4177 8577 4203 8577

$$
1 follow-up statement
339 
WGUS73 KIWX 260319
FFSIWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1119 PM EDT TUE JUN 25 2013

MIC023-059-149-260630-
/O.CON.KIWX.FF.W.0008.000000T0000Z-130626T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HILLSDALE MI-BRANCH MI-ST. JOSEPH MI-
1119 PM EDT TUE JUN 25 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM EDT FOR ST.
JOSEPH...BRANCH AND CENTRAL HILLSDALE COUNTIES...

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HOWARDSVILLE...WASEPI...NOTTAWA...MOORE PARK...LEONIDAS...FAIRFAX...
FISHERS LAKE...COREY LAKE...CLEAR LAKE...THREE RIVERS...MENDON...
COLON...CENTREVILLE...HODUNK...BATAVIA...MATTESON LAKE...MARBLE
LAKE...SHERWOOD...QUINCY...COLDWATER...NORTH ADAMS...JONESVILLE...
HILLSDALE AND ALLEN.

AT 11 PM EDT...THE HEAVIEST RAINFALL HAD EXITED THE AREA BUT LIGHT TO 
MODERATE RAIN WILL CONTINUE ACROSS BRANCH AND HILLSDALE COUNTIES. 
ADDITIONAL RAINFALL AMOUNTS OF UP TO AN INCH ARE POSSIBLE. TRAINED 
SPOTTERS ALSO REPORTED WATER COVERING SEVERAL ROADS IN ST. JOSEPH 
AND BRANCH COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 4201 8437 4177 8437 4177 8577 4203 8577

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 7:18 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jun 25, 7:18 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
718 PM EDT TUE JUN 25 2013

.SYNOPSIS...
SEVERAL DISTURBANCES WILL MOVE TOWARDS THE AREA OVER THE NEXT TWO
DAYS...BRINGING CHANCES FOR SHOWERS AND THUNDERSTORMS DURING
MAINLY THE AFTERNOON AND EVENING HOURS. THE CHANCES FOR MORE
WIDESPREAD RAINFALL...AS WELL AS STRONGER THUNDERSTORMS WILL
ARRIVE BY WEDNESDAY.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 344 PM EDT TUE JUN 25 2013

BOUNDARIES ARE EVERYWHERE. SURFACE-BASED CAPE VALUES OVER ILLINOIS
AND MUCH OF INDIANA ARE WELL OVER 4000 J/KG. IN THE WAKE OF THE
EARLIER CONVECTION...TEMPERATURES AND MOISTURE HAVE RECOVERED AND
NOW SEEING SURFACE TEMPERATURES IN THE UPPER 80S THROUGHOUT THE
REGION. EVENSO HIGH RESOLUTION MODELS ALL SUGGEST AND THIS IS
EVIDENT IN SATELLITE AND RADAR THAT THE CAP IS FIRMLY IN CONTROL AT
THIS TIME.

ADDITIONALLY THERE IS AN ABUNDANCE OF CIRRUS OVER THE ENTIRE REGION
AS WE CONTINUE TO BE UNDER A WEAK UPPER LEVEL FLOW PATTERN. THIS HAS
CREATED SEVERAL DIFFERENTIAL HEATING BOUNDARIES WHICH HAVE STARTED
TO SHOW UP IN HAND ANALYSIS OF THE SURFACE FIELDS.

WITHOUT ANY PRONOUNCED TRIGGERING MECHANISMS...CONVECTION HAS BEEN
SLOW TO DEVELOP AND THOSE STORMS THAT HAVE FORMED...QUICKLY
DISSIPATE. THIS WILL PERSIST THROUGH THE AFTERNOON...HOWEVER AS
CONVECTION FORMS OVER ILLINOIS/WISCONSIN...EXPECT TO SEE CONVECTION
SPREAD EASTWARD...SIMILAR TO MONDAY NIGHT AND SPREAD INTO NORTHERN
INDIANA LATE THIS EVENING.

AS A RESULT HAVE KEPT THE PREVIOUS POP/WX/QPF TRENDS IN PLACE AND
HAVE ONLY MADE MINOR ADJUSTMENTS TO INCLUDE GUSTY WINDS AND HEAVY
RAINFALL.

WATER VAPOR IMAGERY SHOWS A PRONOUNCED JET MAX ENTERING THE FOUR
CORNERS REGION AND THIS WILL HELP TO TRIGGER CONVECTION AGAIN LATE
TONIGHT ACROSS THE PLAINS. AS THE MEDIUM RANGE MODELS HAVE BEEN
ADVERTISING THIS WILL HELP TO DEEPEN THE TROF INTO THE
EASTERN/NORTHEASTERN US. PRIOR TO THAT...THE SURFACE TROF/FRONTAL
BOUNDARY WILL SHIFT EASTWARD DURING THE DAY WEDNESDAY. PREDICATED ON
THE CONVECTIVE DEVELOPMENT TONIGHT...THE SEVERE FOCUS MAY ACTUALLY
SHIFT SOUTH.

&&

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 344 PM EDT TUE JUN 25 2013

12Z ENSEMBLE AND OPERATIONAL GUIDANCE REMAINED IN EXCELLENT
AGREEMENT WRT PATTERN CHANGE LATE THIS WEEK INTO THE UPCOMING
WEEKEND. ANOMALOUS/HIGHLY AMPLIFIED/BLOCKY PATTERN TO TAKE SHAPE
WITH DEEP LONGWAVE UPPER TROUGH PROGGED TO BUILD INTO THE EASTERN
CONUS DOWNSTREAM OF AN IMPRESSIVE NORTHEAST PACIFIC NEGATIVE HEIGHT
ANOMALY AND BUILDING WESTERN NOAM RIDGE. THE RESULT LOCALLY WILL BE
A TREND TOWARD BELOW NORMAL TEMPERATURES BY THIS WEEKEND INTO EARLY
NEXT WEEK. ALSO...CYCLONIC FLOW WITH STEEPENING LAPSE RATES UNDER
COLD POOL ALOFT WILL LIKELY SUPPORT DIURNALLY DRIVEN SCT
SHOWERS/THUNDER...MAINLY LATER FRIDAY INTO THE WEEKEND AS SEVERAL
MID LEVEL IMPULSES ROTATE THROUGH.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 718 PM EDT TUE JUN 25 2013

INSTABILITY HAS CONTINUED TO INCREASE THIS EVENING WITH A FEW
STORMS BEGINNING TO BREAK THROUGH THE CAP. FORCING IS LIMITED
THOUGH AND CONVECTION REMAINS SCATTERED SO FAR. WATER VAPOR LOOP
SHOWS A WEAK SHORTWAVE ENTERING THE REGION WITH AN MCS DEVELOPING
OVER CENTRAL ILLINOIS. THIS ACTIVITY SHOULD REMAIN SOUTH OF THE
TERMINALS WITH ONLY SCATTERED THUNDERSTORMS IN OUR AREA. GIVEN
ROUGHLY 3000 J/KG OF SBCAPE IN PLACE OVER THE AREA...ANY STORMS
THAT DO DEVELOP COULD BE SEVERE WITH STRONG WINDS BUT CONFIDENCE
IN ONE OF THESE STORMS DEVELOPING OVER THE TERMINALS IS LOW.
PATCHY FOG IS POSSIBLE OVERNIGHT WITH VERY HIGH SURFACE DEWPOINTS
BUT STEADY SURFACE WINDS SHOULD KEEP VISIBILITIES MVFR OR HIGHER.
ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED BY TOMORROW.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...FISHER
SHORT TERM...LEWIS
LONG TERM...STEINWEDEL
AVIATION...AGD

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 25, 10:03 AM EDT, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1003 AM EDT TUE JUN 25 2013

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-261415-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
1003 AM EDT TUE JUN 25 2013 /903 AM CDT TUE JUN 25 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO REDEVELOP FROM THE WEST...INTENSIFY
AND MOVE RAPIDLY EAST THIS AFTERNOON AND EVENING. AS THE STORMS
STRENGTHEN...SEVERE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
DAMAGING WINDS...TORRENTIAL RAINFALL AND HAIL UP TO 1 INCH IN
DIAMETER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON AND EVENING
WITH A THREAT FOR SIGNIFICANT DAMAGING WINDS AND VERY LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED LATE THIS AFTERNOON AND EVENING.
SPOTTERS WILL LIKELY BE REQUIRED ON WEDNESDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-261415-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1003 AM EDT TUE JUN 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...SOME POSSIBLY SEVERE THIS AFTERNOON AND EVENING
PRODUCING GUSTY WINDS IN EXCESS OF 50 KNOTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS...SOME POSSIBLY SEVERE WEDNESDAY AFTERNOON AND
EVENING WITH A THREAT FOR GUSTY WINDS IN EXCESS OF 50 KNOTS AND
ISOLATED LARGE HAIL.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Local storm report, Jun 25, 8:09 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
809 PM EDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     TSTM WND GST     4 SE MARCELLUS          41.98N  85.76W
06/25/2013  E65 MPH          CASS               MI   TRAINED SPOTTER

&&

CEO
Local storm report, Jun 25, 8:15 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
815 PM EDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     TSTM WND DMG     2 SW BRONSON            41.85N  85.22W
06/25/2013                   BRANCH             MI   EMERGENCY MNGR

            TREE DOWN ON US12

&&

CEO
Local storm report, Jun 25, 8:17 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
817 PM EDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     BRONSON                 41.87N  85.19W
06/25/2013                   BRANCH             MI   BROADCAST MEDIA

            NUMEROUS TREES DOWN

&&

CEO
Local storm report, Jun 25, 8:19 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
819 PM EDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             8 S COLDWATER           41.82N  85.00W
06/25/2013  M1.00 INCH       BRANCH             MI   TRAINED SPOTTER

&&

CEO
Local storm report, Jun 25, 8:24 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
824 PM EDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     TSTM WND DMG     1 NW BRONSON            41.88N  85.21W
06/25/2013                   BRANCH             MI   EMERGENCY MNGR

            TREE DOWN ON POWER LINES

0815 PM     TSTM WND DMG     10 S COLDWATER          41.80N  85.00W
06/25/2013                   BRANCH             MI   EMERGENCY MNGR

            TREE DOWN BLOCKING ROAD

&&

CEO
Local storm report, Jun 25, 8:29 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
829 PM EDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     BRONSON                 41.87N  85.19W
06/25/2013                   BRANCH             MI   EMERGENCY MNGR

            NUMEROUS REPORTS OF TREES DOWN

&&

CEO

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:06 PM EDTSevere Thunderstorm WarningIWXCass, Saint Joseph39 min
Jun 25, 8:11 PM EDTSevere Thunderstorm WarningIWXBranch49 min
Jun 25, 8:40 PM EDTSevere Thunderstorm WarningIWXHillsdale50 min
Jun 25, 8:44 PM EDTSevere Thunderstorm WarningIWXHillsdale46 min
Jun 25, 8:53 PM EDTSevere Thunderstorm WarningIWXBranch, Cass, Saint Joseph52 min
Jun 25, 9:45 PM EDTSpecial Weather StatementIWXCass30 min
Jun 26, 2:36 AM EDTAreal Flood AdvisoryIWXBranch, Saint Joseph6 hr
Jun 26, 7:14 PM EDTSpecial Weather StatementIWXHillsdale61 min

Nearby

Flash Flood Warnings in Michigan, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.